On U-statistics with random kernels
Anton Schick
Statistics & Probability Letters, 1997, vol. 34, issue 3, 275-283
Abstract:
This paper provides conditions under which a U-statistic with a random kernel can be approximated by a U-statistic with a nonstochastic kernel and demonstrates their applicability by means of an example.
Keywords: Adaptation; Covariate-matched; Wilcoxon-Mann-Whitney; test (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(96)00191-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:34:y:1997:i:3:p:275-283
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().